# SDR C2XA03TY140

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,739 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE AFT GUSSET WAS FOUND WITH SEVERAL AREAS THAT WAS CORRODED. MAINT R&R THE AFT GUSSET IAW 135/145 SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
